このエントリーをはてなブックマークに追加
ID 41773
FullText URL
Title Alternative
The Collapse of the Bubbles
Author
Habu, Yoshito
Note
論説 (Article)
Published Date
1994-03-10
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume25
Issue
issue4
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
1
End Page
26
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
language
日本語
File Version
publisher
Refereed
True
Eprints Journal Name
oer